Monomial characters over finite groups
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 215-223
Printed June 1, 2003
Eunmi Choi
Han Nam University
Abstract : showed that there is an one to one correspondence between good pairs of subgroups in $G$ and irreducible monomial characters of $G$. This provides a useful criterion for a group to be monomial. In this paper, we study relative monomial groups by defining triples in $G$, and find relationships between the triples and irreducible relative monomial characters.
Keywords : monomial group, monomial character
MSC numbers : Primary 16H, 20C
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd